# SDR ASOA01130

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND AT FRAMES 36, 38, 39, 40 AND 41.  CORROSION WAS ALSO FOUND ON THE FORWARD RADAR ALTIMETER CUT OUT BETWEEN FRAMES 15 AND 16.  THIS AIRCRAFT IS STILL IN C-CHECK.  ASA ENGINEERING IS CURRENTLY WRITING AN EO.  (M)
